Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are There Any After Effects Of Antibiotics Taken For Nausea And Bronchitis?

I have a disconnecting feeling from my body as if I have come off anesthesia the only thing I've done was take antibiotics and nausea medicine for bronchitis and a bacterial infection in the lungs but after I got my ability to sit up now I feel like I have trouble focusing my body is trying to catch up with my mind is racing constantly
Fri, 12 Jul 2019
Report Abuse
Pulmonologist 's  Response
Hello

As you explain the situation no I don't think your concern is related to antibiotics you have already used.Probably this is a recovery time after infection and it will soon pass
Don't worry and try to have a rest.

Regards

Dr.Jolanda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Are There Any After Effects Of Antibiotics Taken For Nausea And Bronchitis?

Hello As you explain the situation no I don t think your concern is related to antibiotics you have already used.Probably this is a recovery time after infection and it will soon pass Don t worry and try to have a rest. Regards Dr.Jolanda